English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the finiteness of the derived equivalence classes of some stable endomorphism rings

MPS-Authors
/persons/resource/persons246906

August,  Jenny
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Supplementary Material (public)
There is no public supplementary material available
Citation

August, J. (2020). On the finiteness of the derived equivalence classes of some stable endomorphism rings. Mathematische Zeitschrift, 296(3-4), 1157-1183. doi:10.1007/s00209-020-02475-y.


Cite as: http://hdl.handle.net/21.11116/0000-0006-9C32-2
Abstract
We prove that the stable endomorphism rings of rigid objects in a suitable Frobenius category have only finitely many basic algebras in their derived equivalence class and that these are precisely the stable endomorphism rings of objects obtained by iterated mutation. The main application is to the Homological Minimal Model Programme. For a 3-fold flopping contraction $f \colon X \to \mathrm{Spec}\ R$, where $X$ has only Gorenstein terminal singularities, there is an associated finite dimensional algebra $A_{\mathrm{con}}$ known as the contraction algebra. As a corollary of our main result, there are only finitely many basic algebras in the derived equivalence class of $A_{\mathrm{con}}$ and these are precisely the contraction algebras of maps obtained by a sequence of iterated flops from $f$. This provides evidence towards a key conjecture in the area.